Re: Blood pressure fluctuating on meds
Is this the first bp med you have been on? Were you on something different before?
And if you read about lisinopril, and other bp meds----it often says it can take 2-4 weeks to really start having its full effect. So perhaps in a week or two it will be better.
I have to remind myself that bp can fluctuate a lot from even hour to hour. In another discussion we were saying that various sources say that bp is highest in the morning, and goes down during the day.
If you have only been on this for 2 weeks and never another med before, I would imagine that the period of adjustment is not over yet. But keep good records of the bp and day and time and any other issues.
You have to take your bp sitting down, after waiting a few minutes to calm down and relax. A lot of things can affect what the reading is you get, from what you have eaten or had to drink recently, if you are feeling cold, if you are talking when you take it----
I made myself nuts when I first found out I had hypertension 5 years ago and I took my bp 3 or 4 times a day which I am here to tell you, is VERY non-productive.
Don't be afraid to express your concerns to your doctor. But give this dose time to work. Why take a higher dose if you don't need it